Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 176919, 6 pages
http://dx.doi.org/10.1155/2014/176919
Research Article

Finite-Time Stability and Stabilization of Networked Control Systems with Bounded Markovian Packet Dropout

Department of Mathematics and Computational Science, Huainan Normal University, 238 Dongshan West Road, Huainan 232038, China

Received 7 January 2014; Accepted 25 February 2014; Published 23 March 2014

Academic Editor: Jinde Cao

Copyright © 2014 Yeguo Sun and Guanjun Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yeguo Sun and Guanjun Li, “Finite-Time Stability and Stabilization of Networked Control Systems with Bounded Markovian Packet Dropout,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 176919, 6 pages, 2014. doi:10.1155/2014/176919